# SDR F3LA2011010600576

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,354 hours, 10,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161200100
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0644; CABIN FLOOR PANEL 242BF DELAMINATED. REPAIRED 56 SQUARE INCHES OF DEBONDED TOP GLASS LAYER OF PANEL 242BF USING MYLAR FOIL IAW SRM 53-02-00, PARA 8J.
